Hyperbolic Initial Boundary Value Problems with Nonlinear Boundary Conditions

Stahel, Andreas (1989). Hyperbolic Initial Boundary Value Problems with Nonlinear Boundary Conditions Nonlinear Analysis, Theory, Methods and Applications, 13(3), pp. 231-257. Elsevier 10.1016/0362-546X(89)90052-7

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

School of Engineering and Computer Science > Institute for Human Centered Engineering (HUCE)
School of Engineering and Computer Science > Institute for Human Centered Engineering (HUCE) > HUCE / HuCE - scienceLab

Name:

Stahel, Andreas

ISSN:

0362-546X

Publisher:

Elsevier

Language:

English

Submitter:

Andreas Stahel

Date Deposited:

18 Nov 2020 14:58

Last Modified:

18 Nov 2020 14:58

Publisher DOI:

10.1016/0362-546X(89)90052-7

URI:

https://arbor.bfh.ch/id/eprint/13042

Actions (login required)

View Item View Item
Provide Feedback